# SDR SWAA2013060616839

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 53,622 hours, 42,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE IAW MT.
